MAUDE Adverse Event Report: NEUROTHERM, INC NEUROTHERM¿ ADAPTOR CABLE NT GENERATOR TO DISPOSABLE; MEDICAL DEVICE ELECTRICAL CABLE, REUSABLE

NEUROTHERM, INC NEUROTHERM¿ ADAPTOR CABLE NT GENERATOR TO DISPOSABLE; MEDICAL DEVICE ELECTRICAL CABLE, REUSABLE
Model Number DACUK-NT
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: (b)(4).During a procedure port 1 on the generator displayed an unsafe probe error message when going into lesion mode.The procedure was cancelled and there were no adverse consequences to the patient.Further troubleshooting determined the issue was due to two generator adapter cables.

Brand Name
NEUROTHERM¿ ADAPTOR CABLE NT GENERATOR TO DISPOSABLE
Common Device Name
MEDICAL DEVICE ELECTRICAL CABLE, REUSABLE
Manufacturer (Section D)
NEUROTHERM, INC
600 research drive ste 1
wilmington MA 01887
MDR Report Key7604827
Report Number3002953813-2018-00036
Device Sequence Number1422564
Product Code IKD
UDI-Device Identifier05415067021335
UDI-Public5415067021335
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083528
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDACUK-NT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROTHERM¿ ADAPTOR CABLE